# SDR REXA2017011600067

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY & FLIGHT ATTENDANT OXYGEN MASKS DID NOT DROP.  REMOVED AND REPLACED THE LAVATORY AND FLIGHT ATTENDANT OXYGNE MASK CONTAINER LATCHES IAW CMM 25-28-54.  DISASSEMBLY STEP 2.E.(2) AND ASSEMBLY STEP 2.D.(11), OPS TESTED GOOD IAW AMM 35-20-00-710-803 STEPS 2.D AND 3.A.
